# SDR UIEA2015091800541

- Difficulty date: September 17, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 78,278 hours, 16,548 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STATUS MSG, RT IDG VLV.  TROUBLE SHOT IAW FIM 24-20 FT 802, NO FAULT FOUND.  BPCU NO FAULT CLEARED MSG IAW FIM 24-20 FT 802 BLOCK 21.  ACCOMPLISHED TEST IAW AMM 24-11-00 501, NO FAULT NOTED.
